# SDR QXEA2014062600534

- Difficulty date: June 24, 2014
- Submitted: June 26, 2014
- Operation: Air carrier
- Aircraft: N437QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4240
- Aircraft time: 11,634 hours, 12,438 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 94
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EVIDENCE OF SURFACE CORROSION AT FWD SIDE OF BS 94.8, APPROXIMATELY 2.5 INCHES UP THE FRAME FROM S24R. BLENDED CORROSION IAW SRM 51-21-00, PAGE 3, STEP 4.  PERFORMED UT INSPECTION IAW NDTM 51-00-04.  NO DEFECTS NOTED.
